MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-1001778

Медицинская библиотека · Fortschritte der Neurologie-Psychiatrie · 1988

[Delirium syndrome in biperiden poisoning].

Hewer W, Biedert S

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report on two cases of self-induced intoxication with the anticholinergic agent biperiden (oral ingestion of at least 200 mgs. in case 1, and of 60 mgs. in combination with 300-400 mgs levomepromazine in case 2). An acute delirious state and other somatic symptoms of a toxic anticholinergic action dominated the clinical picture. Serial measurements of biperiden serum levels revealed values up to 50-fold (case 1) and 15-fold (case 2) of those usually observed under therapeutic doses of biperiden. In both cases, the intoxication was controlled by the application of physostigmine and general therapeutic measures. We discuss the prognosis of biperiden intoxications, and the clinical symptomatology and therapy of drug-induced anticholinergic syndromes.

Для цитирования: Hewer W, Biedert S. [Delirium syndrome in biperiden poisoning].. Fortschritte der Neurologie-Psychiatrie. 1988. DOI: 10.1055/s-2007-1001778.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.